# SDR FDEA200911073886

- Difficulty date: November 7, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 50297843
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EMER EXIT HATCH EXTERIOR SKIN HAS SEVERAL AREAS OF SKIN EDGE DAMAGE.  REMOVED ACCESS PANEL AND REMOVED COVER SUPPORT IAW SRM 51-30-2.  CUT-OUT DAMAGE AREA DIM: 3 1/2" X 4 1/8" IAW SRM 52-00-3 FIG 3, REV 101.  FABRICATED REPAIR DOUBLER IAW SRM 52-20-1, TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW SRM 51-30-2 AND 52-20-1, FIG 1 AND INSTALLED LT ACCESS PANEL AND COVER SUPPORT IAW SRM 51-30-2.
